Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel withdrawal syndromes?

Posted by Stina on June 1, 2004, at 14:27:11

In reply to Re: seroquel withdrawal syndromes?, posted by shadows721 on May 29, 2004, at 17:26:13

Well I understand what you are all saying. I thank you for helping me. I don't see how she can see the difference from physical dependency and addiction. I am doing alittle I guess. At least I am getting more sleep. I go to the Pdoc on the 16th. My friend said that he will be mad when he finds out that she took me off of it. I am on Lamictal 300mg a day and Lexapro 20mg a day and that is it and Vistral if I get bad anxiety. I have MPD and I have said I also have BiP mixed. I don't work I am on SSDI and SSI. I do the best that I can do.
Thank you all again.
Stina


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stina thread:84158
URL: http://www.dr-bob.org/babble/20040527/msgs/352751.html